# SDR SWAA2025100318894

- Difficulty date: September 28, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 28,833 hours, 14,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON FWD ENTRY DOOR HEADER PANEL IS INOP.   REMOVED; REPLACED AND PERFORMED GOOS OPS CHECK OF THE EMERGENCY EXIT LIGHTS BATTERY PACK M1675 IAW AMM 33-51-06-960-805.
